# SDR AALA202112169070

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 60,122 hours, 35,185 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY LOCK LATCH IS DETATCHED FROM DOOR. REINSTALLED AND SECURED LEFT AFT LAVATORY DOOR LATCH KNOB.
